# SDR 0003699752

- Difficulty date: October 1, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 72,978 hours, 66,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL EMERGENCY LIGHTING, TRACK LIGHTS IN TAIL COMPARTMENT, ALL EXIT SIGNS, AND NACELLE LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE CABIN EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECK NORMAL.
